# SDR DL733030553

- Difficulty date: June 17, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- Aircraft time: 49,811 hours, 33,604 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4160001
- Condition: Leaking
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

ELEC ODOR COMING FROM FWD GALLEY COFFEEMAKER UNIT WAS TURNED OFF AND CB'S OPENED ODOR WENT AWAY.  REMOVED COFFEEMAKER FOR INSPECTION FOUND WATER LEAK AT WATER SUPPLY TO HEATING TANK SECURED B-NUT DRIED ENTIRE     DISPENSER CAVITY REINSTALLED BREWED TWICE THROUGH CYCLE NO ODORS DETECTED ALL WIRE CONNECTIONS AND RELATED ELECTRICAL COMPONENTS TO DISPENSER APPEAR NORMAL, OK FOR SERVICE.  THIS OCCURRED IN FLIGHT.
